MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Stenosis (2263)
Date of Event 04/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.The reported patient effects of ischemia and restenosis, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2017 the 3.0x18 mm absorb gt1 scaffold was implanted in the mid left anterior descending (lad) coronary artery.On (b)(6) 2018 at the one year follow-up visit, coronary angiogram was performed which found asymptomatic ischemia.A de novo lesion was found in the proximal lad, proximal to the mid lad scaffold.On (b)(6) 2018 percutaneous coronary intervention was successfully performed in the lad.Oct (optical coherence tomography) found stenosis in the proximal segment of the mid lad scaffold.The distal lad also had 50% stenosis.Balloon angioplasty was performed with a drug coated balloon dilatation in the stenosis and on the proximal and distal ends of the scaffold.The patient was discharged on (b)(6) 2018.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7844494
Report Number2024168-2018-06871
Device Sequence Number11124240
Product Code PNY
UDI-Device Identifier08717648213045
UDI-Public08717648213045
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Catalogue Number1235300-18
Device Lot Number6100461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight57